# SDR UPS00832692

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON LINER SUPPORT ATTACH ANGLE STA 1440 - 1540 L33L.  REMOVED CORRODED SUPPORT ANGLE, FABRICATED NEW ANGLE, ALODINED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0, 51-1-8, 51-1-21 & DOUGLAS DRAWING NR 9 759432.
